# SDR ASAA2017052520865

- Difficulty date: May 25, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 5,914 hours, 2,017 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000145703
- Condition: Failed
- Location: Lt Ac Pack
- Part time: 1,870 hours, 608 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 LEFT PACK LIGHT CAME ON IN CRUISE. RESET AND GOES OUT WHEN MASTER CAUTION RESET. ACFT GROUNDED. REMOVED AND REPLACED THE LEFT RAM AIR INLET ACTUATOR IAW AMM 21-51-21-400-801. OPS CHECKED GOOD.
